Previous |  Up |  Next


Title: Modular and metric multilattices (English)
Author: Kolibiar, Milan
Author: Lihová, Judita
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 45
Issue: 1
Year: 1995
Pages: 19-27
Category: math
MSC: 06A99
MSC: 06B99
idZBL: Zbl 0833.06011
idMR: MR1335836
Date available: 2009-09-25T11:03:30Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] BENADO M.: Les ensembles partiellement ordonnés et le théorème de raffinement le Schreier II.Czechoslovak Math. J. 5(80) (1955), 308-344. MR 0076744
Reference: [2] BIRKHOFF G.: Lattice Theory.(3rd edition), Amer. Math. Soc, Providence, R. I., 1967. Zbl 0153.02501, MR 0227053


Files Size Format View
MathSlov_45-1995-1_3.pdf 579.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo